# SDR UALA2011050902284

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,291 hours, 9,342 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP FWD STAIRWELL LOWER EEL LIGHTS AND TOP OF STAIRS LOWER AISLE EEL LIGHTS.  REPLACED POWER FEEDER CABLE.  OPS CHECKS NORMAL.
